MathSciNet Relay Station
MathSciNet bibliographic data
MR2475586 (2009m:28040) 28C20 (46F25 46G12 58D15 60H40)
Leandr, R. The Lebesgue measure in infinite-dimensional spaces as an infinite-dimensional distribution. (Russian) Fundam. Prikl. Mat. 13 (2007), no. 8, 127--132; translation in J. Math. Sci. (N. Y.) 159 (2009), no. 6, 833–836
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement